MathSciNet Relay Station
MathSciNet bibliographic data
MR906183 (89a:65145) 65M60 (49D40 93B40)
Chen, Goong; Tsai, Ying-Liang The boundary element numerical method for two-dimensional linear quadratic elliptic problems. I. Neumann control. Math. Comp. 49 (1987), no. 180, 479–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement